advertisement
Question
Posted by: Kerri | 2006/11/13

Period and mood problems

Hi,
my boobs are continuosly sore through the month, i keep spoting and i gain an extra 5kg before my actual period starts. I am very moody, almost seemed depressed most of the time.
I have a child of 19months, who is wonderful and have just recently got married, so things are going well for me, but i just seem to be in a slum all the time.
My husband complains that i dont give him enough attention and i feel misearble all the time.
I have gone onto Diane and i dont feel that this is the right pill for me. Is there any pill i can take to increase my "sex drive" and increase my mood.
thanks
Kerri

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't a Pill that will increase your libido, but you can try a lower dose Pill which may have fewer side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement